# SDR CA151229020

- Difficulty date: December 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING COMPLETION OF AN  I-CHECK AND AD2013-24-03, CRACKING IN VERTICAL STABILIZER.  MAINTENANCE DISCOVERED THAT BOTH LT AND RT VERTICAL STABILIZER.  SPAR CAPS WERE FOUND CRACKED AT UPPER HOLES.  ALSO, BOTH HAT SECTIONS WERE ALSO CRACKED WHICH WILL BE MITIGATED WITH PART REPLACEMENT.  ACFT HAS BEEN REMOVED FROM SERVICE AND THE OEM CONTACTED FOR FIELD REPAIR WITH RESPECT TO THE SPAR CAPS.  SPAR CAP PN AFFECTED: 101-640011-3 &-4.  HAT SECTION PN AFFECTED: 114-640000-25 & -26.
